# SDR SWAA2012101608569

- Difficulty date: September 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 6549621
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CHANNEL CRACKED BETWEEN BS 787 TO BS 807, RBL 14.  REMOVED AND REPLACED CHANNEL IAW DWG AND SRM.
